# SDR C2XA07IA009

- Difficulty date: January 4, 2007
- Submitted: January 7, 2007
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 13,539 hours, 10,509 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED A SMOKE SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND COULD NOT FIND ANY EVIDENCE OF SMOKE SMELL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
